• The database table for Search and "New Messages" functionality is currently being rebuilt. Until it is completed, you may see empty or incomplete results for these.
  • Psychedelic Drugs Welcome Guest Posting RulesBluelight Rules
  • PD Moderators: Cream Gravy? | Transform | Vastness | Xorkoth
  • Bluelight HOT THREADS
  • Let's Welcome Our NEW MEMBERS!

Dissociatives Loss of magic / lasting side effects collection

2C-T

Greenlighter
Joined
Jun 16, 2021
Messages
3
I'm not able to read digital rooms, I apologize. I require facial expression and tone.
There's no "probably" the better option, but I'm withdrawing from this thread.
I will not be able to understand it any further, it seems.

"Never call people not scientists" has been added to my list of social norms :( I'm really sorry, I didn't want to say anything bad, or derail anything, I was just worried about OP tbh, because he/she wants to take more, and already has difficulty achieving a pleasurable experience, which can be a potentially very dangerous situation.

I find it a bit amoral & weird to give tips and tricks in destroying oneself.
I think it was more the way you said it. I agree with you that taking research chemicals doesn't make you a scientist, and I also agree that it can become a vehicle to rationalize dysfunctional drug use. But this doesn't hold up for everyone, and you can also do fruitful experiments without being a scientist.
 

2C-T

Greenlighter
Joined
Jun 16, 2021
Messages
3
Anybody having had relevant success in reversing changes from dissociative (over-/ab-)use, be it such which are present during sobriety (e.g. negative thought patterns, irritability, cognitive dysfunction/memory issues etc) or the "loss of magic" when using them? I know this has been discussed before but I like to collect new evidence from time to time, because so far no theory really fits and things are partially contradicting. Might well be that there's still much left for the scientists of course.

Did tolerance breaks work for you, and did the achieved reduction in tolerance last longer than just one trip?
Did you get any adverse effects which lasted for longer than just some days?
Did any concomitant use of other substance significantly alter anything which couldn't be explained just by the effects of that drug(s)? Including tobacco, if relevant.
- Also the other way round, did you notice influences of disso use on tolerance of other drugs?
Did you notice any sensitization (part of the dissociative effects becoming easier to trigger, with low amounts of an agent, while others possibly diminish altogether)?
Did you ever hear voices or alternating thought patterns (conversations with yourself but entirely in thoughts)? Seriously. I got that, but only at some point deep into opioid & disso addiction, and possibly from toxic adulterations which is why I am very interested in figuring out more.
And anything else possibly relevant which might come yo your mind!
After a huge dose of 3-MeO-PCP I did experience some heavy tolerance indeed. I haven't used ketamine for quite some while now. But last time I took it, I accidentally fell into a K-hole, which I had never experienced before. That ketamine was something else I'm used to.

Now I don't know what is up with my tolerance but I guess the 'magic' is not completely lost.
I have to add that I'm not a very enthusiastic disso user. I did it occasionally when it was around. I have tried a range of different arylcyclohexylamines like 3-MeO-PCP, DCK, 2-FDCK, O-PCE and ketamine. But the rc-variants I tried about three times and then stopped.
 

Buzz Lightbeer

Bluelighter
Joined
Dec 1, 2018
Messages
2,620
Location
where I roam
I'm not able to read digital rooms, I apologize. I require facial expression and tone.
There's no "probably" the better option, but I'm withdrawing from this thread.
I will not be able to understand it any further, it seems.

"Never call people not scientists" has been added to my list of social norms :( I'm really sorry, I didn't want to say anything bad, or derail anything, I was just worried about OP tbh, because he/she wants to take more, and already has difficulty achieving a pleasurable experience, which can be a potentially very dangerous situation.

I find it a bit amoral & weird to give tips and tricks in destroying oneself.
I didn't mean to be such a dick about it either, all good!
 

Ballz_Trippington

Bluelighter
Joined
Sep 18, 2013
Messages
958
Location
PO Box 93, Lands Unkown, Greater Northern South
I have been abstinent of any substances besides prescribed meds for more than a year now. Maybe I'll never take higher doses of dissos again, if there's no way to get around the problems, that's the fucking thing I am asking. Yes, I was addicted to dissos at some point as were others too, that's life and what's wrong about collecting some data? I have seen more than one, more than four doctors and they just confirmed my impression that they aren't up to date, and that they don't care about that. I have chronic mental health 'issues' which don't respond to the usual stuff, that's how and why I started to educate myself a bit and also why I turned into a guinea pig. My sober state would drive me to suicide, point. I need chemical distraction to stay alive. I spent and lost years with psychiatry. Was on drug rehab too just to find out that I'm very different from the average client there. And so on. @December Flower, honestly please stop derailing and leave this thread alone. I fully agree with you, taking drugs isn't exactly science, but this doesn't make me implicably non-responsable.

@ecstasylover thanks for your input, and for confirming me that the voice phenomenon isn't necessarily toxic but just a 'feature' of the dissoverse - I need to read up more about schizophrenia, know that NMDA antagonists are said to mimic or even lead to it, there are even animal models but they are mostly using PCP which seems to have additional toxicity which other dissos, specially the serotonergic ones like MXE (5ht2a activity protects against NMDAR antagonism mediated toxicity in rats) don't necessarily share. Still, there's a paper about visible changes on MRI in ketamine addicts with more than 0.5g/d for 6 months and more (note that most candidats were poly drug users) but we have nothing about if, to which degree, and how fast/slow these changes might heal upon abstinence, if and to which degree other agents could protect / if the findings in rats are applicable to humans, and so forth. The brain is very plastic, it needs quite a bit to turn it into potato salad but believing in that your brain is such will eventually lead to that... (don't wanna say that taking RCs is wise at all, many of them are quite worrying but also more or less easily spotable with some common sense, yet the community is indeed all we have, say thanks to Nixon)

I'll write more detailed later to your posting @ecstasylover.

Edit: Yes, I did write scientists, and by that I meant these people who publish the Pubmed etc papers, based on which we all form our theories, probably. I'm not a scientist and don't call myself such, but I want and try to get as much as information about something which isn't really documented yet, and with a bit of luck I'll be a student of either neurosciences or pharmacology next year...
I don't mean to derail this thread but I just wanted to make a comment about NMDA antagonists and schizophrenia....
This utterly not scientific but one the most frightening (and ultimately hilarious) disso moments I've ever experienced was on hefty dose of MXE and O-PCE ....at a certain point this realization washed over me that for the first time in my life I realized I'm extremely severely schizophrenic and every interaction I've had with my friends and girlfriend were just the doctors and psychiatrists at the mental hospital I'm at....thst my house and entire life were a delusion.
This was very brief but sooooooo vividly real at that moment.
I began to cry as I felt the truth about my reality had been revealed to me for the first time.....then actuall reality set back in and I thought the whole situation was ridiculous and hilarious.
I could most definitely see how disso abuse can lead to severe mental health problems....and I have one of the few who really did use dissos responsibly and infrequently.
 
Top